Optimal irrational behavior

Feigenbaum, James, Caliendo, Frank N. and Gahramanov, Emin 2011, Optimal irrational behavior, Journal of Economic Behavior & Organization, vol. 77, no. 3, pp. 285-303.

Attached Files
Name Description MIMEType Size Downloads

Title Optimal irrational behavior
Author(s) Feigenbaum, James
Caliendo, Frank N.
Gahramanov, Emin
Journal name Journal of Economic Behavior & Organization
Volume number 77
Issue number 3
Start page 285
End page 303
Total pages 19
Publisher Elsevier BV
Place of publication Amsterdam, Netherlands
Publication date 2011-03
ISSN 0167-2681
Language eng
Field of Research 140102 Macroeconomic Theory
Socio Economic Objective 910109 Savings and Investments
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2010, Elsevier B.V. All rights reserved.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30036365

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 73 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 12 Aug 2011, 14:33:43 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.